# SDR NSVA200600073

- Difficulty date: June 13, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N191MJ
- Make and model: Saab 340B
- Aircraft serial: 191
- Aircraft time: 33,328 hours, 38,414 cycles
- Engine: Ge CT79B
- Engine time: 22,627 hours, 26,018 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Governor
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BOTTOM GOVERNOR DOES NOT ENGAGE.  CAPTAIN RUN BOTH ENGINES, COULD NOT DUPLICATE PROBLEM.  OPS CHECK GOOD IAW 72-00-00.
